Went to see my doctor on Tuesday,she thought we could try to go up to 75mg. After being on lower dose for 2 weeks. I took 75mg on Wednesday morning and was fine until 11:30 last night. I woke up with horrible gas reflux coming up and a bout of intestinal problems for 2 hours. This morning I woke up with horrible anxiety. I called the doctors office but she was out today. I decided to take 37.5 this morning and will till I can reach here.i hope this is okay as I was seeing improvement at 37.5. Is there some way to take a smaller increase than doubling the amount.
If you’re taking the XR the next dose is 75mg. If 37.5mg is working I’d stay at that dose. Unfortunately this med didn’t work for me & I had brain zaps even if took 1 hour late. It took me months of hell to wean off of. No antidepressants have worked for me only bad side effects. There’s no reason to increase unless you’re not having any benefit. But check with your doctor & do your own research on any meds they give you.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 20 Mar 2013 • 1 answer
Does anyone know if it's possible to have side effects the first day you up your dose of Effexor? I?
Posted 18 Aug 2016 • 3 answers
Posted 12 Jan 2017 • 1 answer
Posted 9 Jul 2017 • 1 answer
Posted 5 Nov 2017 • 3 answers